# SDR COEA2015081015816

- Difficulty date: August 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57213387012
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 148276 NR 500040 HEAVY CHECK COE & MAJOR REPAIR.  LT WING, OUTER BOX, UPPER FIXED PANEL HAS CHAFE DAMAGE ON THE LANDING FOR PANEL 523GT.  REPAIR IAW SRAS ES 4336 15 9597 DATED 9 10 2015.
